Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Static cosmological solutions of the Einstein-Yang-Mills-Higgs equations
Autore:
Breitenlohner, P; Forgacs, P; Maison, D;
Indirizzi:
Max Planck Inst Phys, Werner Heisenberg Inst, D-80805 Munich, Germany Max Planck Inst Phys Munich Germany D-80805 nst, D-80805 Munich, Germany Univ Tours, CNRS, UPRESA 6083, Lab Math & Phys Theor, F-37200 Tours, France Univ Tours Tours France F-37200 Math & Phys Theor, F-37200 Tours, France
Titolo Testata:
PHYSICS LETTERS B
fascicolo: 3-4, volume: 489, anno: 2000,
pagine: 397 - 402
SICI:
0370-2693(20000921)489:3-4<397:SCSOTE>2.0.ZU;2-3
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Breitenlohner, P Max Planck Inst Phys, Werner Heisenberg Inst, Fohringer Ring 6, D-80805 Munich, Germany Max Planck Inst Phys Fohringer Ring 6 Munich Germany D-80805
Citazione:
P. Breitenlohner et al., "Static cosmological solutions of the Einstein-Yang-Mills-Higgs equations", PHYS LETT B, 489(3-4), 2000, pp. 397-402

Abstract

Numerical evidence is presented for the existence of a new family of static, globally regular 'cosmological' solutions of the spherically symmetric Einstein-Yang-Mills-Higgs equations. These solutions are characterized by two natural numbers (m greater than or equal to 1, n greater than or equal to0), the number of nodes of the Yang-Mills and Higgs field respectively. The corresponding spacetimes are static with spatially compact sections with 3-sphere topology. (C) 2000 Published by Elsevier Science B.V.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 07/07/20 alle ore 15:37:06